# SDR 97ZZZM612

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARDTRACK AFT MOUNT IS CORRODED.  REMOVED TWO BUSHINGS FROM LEFT OUTBOARD FLAP INBOARD TRACK FITTING OUTBOARD HOLE AND OUTBOARD TRACK FITTING OUTBOARD HOLE.  REMOVED CORROSION BY REAMING HOLES TWO EACH.  NDT INSPECTED, NO CRACKS, NO CORROSION.  FABRICATED 4 BUSHINGS AND INSTALLED PER 97-457 AND IAW MM 20-10-71.
